Electron. J. Diff. Eqns., Vol. 2001(2001), No. 59, pp. 1-8.

Existence of positive periodic solutions for non-autonomous functional differential equations

Sui Sun Cheng & Guang Zhang

We establish the existence of positive periodic solutions for a first-order differential equation with periodic delay. For this purpose, we use the fixed point theorem proved by Krasnoselskii.

Submitted May 16, 2001. Published September 4, 2001.
Math Subject Classifications: 34B15.
Key Words: positive periodic solutions, cone, delay.

Show me the PDF file (193K), TEX file, and other files for this article.

Sui Sun Cheng
Department of Mathematics, National Tsing Hua University
Hsinchu, Taiwan 30043
e-mail: sscheng@math2.math.nthu.edu.tw

Guang Zhang
Department of Mathematics, Yanbei Normal Institute
Datong, Shanxi 037000, P.R.China
e-mail: dtgzhang@yahoo.com.cn

Return to the EJDE web page